The collapse transition of linear polymers on fractal lattices

Dhar, D. ; Vannimenus, J. (1987) The collapse transition of linear polymers on fractal lattices Journal of Physics A: Mathematical and General, 20 (1). pp. 199-213. ISSN 0305-4470

Full text not available from this repository.

Official URL:

Related URL:


The authors show that for linear polymers a collapse transition exists on several fractal lattices and obtain exact results for the critical exponents at this transition. A 'rod-like' phase is found in some cases at intermediate temperatures, between the swollen phase and the collapsed phase. They introduce infinitesimal recursion relations with correlation function rescaling as the formal limit of a class of fractals, which give a better approximation to Euclidean 2D lattices. The gyration radius exponent at the transition temperature lies in the range nu 1=0.546+or-0.010, in good agreement with a recent transfer matrix calculation. The possible relevance of anisotropy at the collapse transition is discussed.

Item Type:Article
Source:Copyright of this article belongs to Institute of Physics Publishing.
ID Code:9427
Deposited On:02 Nov 2010 12:14
Last Modified:31 May 2011 10:25

Repository Staff Only: item control page